3 doctors weighed in:

What should I do if I take too much herceptin (trastuzumab) by mistake?

3 doctors weighed in
Dr. Scott Mackinnon
Anesthesiology
2 doctors agree

In brief: Overdose is rare

Herceptin (trastuzumab) is what is referred to as a monoclonal antibody that is used to treat some types of cancer(breast, stomach).
It is typically administered by IV in a controlled setting so overdose is rare. Although cardiac issues may arise in 2-7% of patients who recieve this, it does not appear to be dose related. An "accidental overdose" has not been shown to be detrimental.

In brief: Overdose is rare

Herceptin (trastuzumab) is what is referred to as a monoclonal antibody that is used to treat some types of cancer(breast, stomach).
It is typically administered by IV in a controlled setting so overdose is rare. Although cardiac issues may arise in 2-7% of patients who recieve this, it does not appear to be dose related. An "accidental overdose" has not been shown to be detrimental.
Dr. Scott Mackinnon
Dr. Scott Mackinnon
Thank
Dr. Vasu Brown
Wound care

In brief: Loss of liver energy

Low alkaline phosphatase shows liver is very weak and the minerals are depleted - which is usually due to cadmium and other heavy metal toxicity.
Need liver detox and nutrients to boost liver energy.

In brief: Loss of liver energy

Low alkaline phosphatase shows liver is very weak and the minerals are depleted - which is usually due to cadmium and other heavy metal toxicity.
Need liver detox and nutrients to boost liver energy.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
Read more answers from doctors